# SDR AU990134

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 50079
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT WINDSHIELD SHATTERED FOLLOWING APPROXIMATELY THIRTY SECONDS OF ELECTRICAL ARCING.  SUSPECT ARCING CAUSED BY WATER INGRESS.  INVESTIGATION FOUND THAT THE OUTER PANE CRACKING HAD ORIGINATED FROM SEVERAL BURN SPOTS IN THE BUSS BAR AREA ALONG THE LOWER EDGE AND UPPER INBOARD CORNER OF THE WINDOW.   PART TC:  30,310.
